uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Simple sl(n+1)-module structures on U(h)
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2015 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 424, 294-329 p.Article in journal (Refereed) Published
Abstract [en]

We study the category M consisting of U(sl(n+1))-modules whose restriction to U(h) is free of rank 1, in particular we classify isomorphism classes of objects in M and determine their submodule structure. This leads to new sl(n+1)-modules. For n = 1 we also find the central characters and derive an explicit formula for taking tensor product with a simple finite dimensional module. (C) 2014 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
2015. Vol. 424, 294-329 p.
Keyword [en]
Lie algebra, U(h)-free module, Non-weight module
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-246334DOI: 10.1016/j.jalgebra.2014.09.036ISI: 000348334000012OAI: oai:DiVA.org:uu-246334DiVA: diva2:794100
Available from: 2015-03-10 Created: 2015-03-05 Last updated: 2016-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nilsson, Jonathan
By organisation
Algebra and Geometry
In the same journal
Journal of Algebra
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 309 hits
ReferencesLink to record
Permanent link

Direct link